# SDR LR7A00182

- Difficulty date: September 29, 2000
- Submitted: September 29, 2000
- Operation: Air carrier
- Aircraft: N404LC
- Make and model: Lkheed 382G
- Aircraft serial: 4763
- Aircraft time: 43,006 hours, 28,744 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Riser
- Condition: Cracked
- Location: Rt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED B-2 INSPECTION PER JOB CARD HB0506, FOUND FS 607 RT MLG WHEEL WELL BULKHEAD EXTRUDED RISER CRACKED AT RBL 62, WL 166.  REPAIRED PER SRM SMP 583-53-40-10.  NR 21618.
